MathSciNet Relay Station
MathSciNet bibliographic data
MR2465646 (2009j:17027) 17B70 (16W10 16W50 17B20 17B50)
Bahturin, Yuri; Kochetov, Mikhail; Montgomery, Susan Group gradings on simple Lie algebras in positive characteristic. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1245–1254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement